Article

Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text
Advertising


Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    5 0 0 0


Comptes Rendus Mathématique
Volume 349, n° 19-20
pages 1105-1109 (novembre 2011)
Doi : 10.1016/j.crma.2011.09.010
Received : 23 June 2011 ;  accepted : 14 September 2011
Asymptotic results for the linear parameter estimate in partially linear additive regression model
Résultats asymptotiques pour lʼestimateur du paramètre linéaire dans le modèle de régression additif partiellement linéaire
 

Khalid Chokri a, b , Djamal Louani a, b
a L.S.T.A., Université de Paris 6, 4, place de Jussieu, 75252 Paris cedex 05, France 
b L.S.T.A., Université de Reims, BP 1039, 51687 Reims cedex 2, France 

Abstract

In this Note, we study the linear part of the semi-parametric regression model defined by  ,  , where  ,   are vectors of explanatory variables,   is a vector of unknown parameters,   are unknown univariate real functions, and   are independent random modelling errors with mean zero and finite variances. Using the nonparametric kernel technique combined with the marginal integration method to estimate the functions   and the least-square error criterion to estimate the parameter β , we establish the asymptotic normality together with the iterated logarithm law of the estimate   of β .

The full text of this article is available in PDF format.
Résumé

Cette Note est consacrée à lʼétude de la partie linéaire du modèle de la régression partiellement linéaire défini par  ,  , où  ,   sont des vecteurs de variables explicatives,   est un vecteur de paramèters inconnus,   sont des fonctions réelles univariées inconnues, et   sont les erreurs de modélisation supposées indépendantes de moyennes nulles et de variances finies. En utilisant la méthode du noyau accompagnée de la méthode dʼintégration marginale pour estimer les fonctions   et le critère des moindres carrés pour estimer le paramètre β , nous établissons la normalité asymptotique et la loi du logarithme itéré pour lʼestimateur   de β .

The full text of this article is available in PDF format.


© 2011  Académie des sciences@@#104156@@
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Close
Article Outline
You can move this window by clicking on the headline
@@#110903@@